# SDR CA130923007

- Difficulty date: September 19, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Cessna 172N
- Aircraft time: 8,391 hours
- Engine: Lyc O320D2J
- Propeller: Mcauly 1C160DTM
- System (JASC): 2397 · Communications System Wiring
- Part: Wire
- Condition: Loose
- Location: Ptt Witch
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) PTT SWITCH WIRING CRIMP FOUND TO BE LOOSE.  CONNECTION RECRIMPED.
